# SDR SWIA2020072951538

- Difficulty date: July 12, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS364.00 FRAME IS CORRODED ON LOWER FLANGE AT STRINGER 27.     CUT AWAY DAMAGE FROM FS364 FRAME SECTION FROM STR24L - STR24R, FABRICATED REPAIR PARTS AND INSTALLED NEW FRAME IAW SRM, DRAWING.
